# SDR 96ZZZX2565

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123RA
- Make and model: Cessna 310R
- Aircraft serial: 310R0221
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Stud
- Condition: Over Torque
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE MCCAULEY PROPELLERS COME PLACARDED TO LUBE TORQUE TO 40-45 FEET/POUNDS.  THE CESSNA MM SPECIFIES 80-85 FEET/POUNDS DRY TORQUE.  THE CESSNA TECH SAID BOTH ARE ACCEPTABLE, BUT DO NOT MIX THE TWO.  TECH SAID 80 POUNDS LUBE TORQUE WILL PULL THE STUD OUT OF THE HUB.  THIS COULD BE CONFUSING, AND HAS CAUSED EXPENSIVE PROBLEMS.
